# SDR FDEA202309201720

- Difficulty date: September 20, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A53986733204
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE INTERNAL STRUCTURE FOUND S-39R WEB PLATE DEFORM BETWEEN FR86 &   FR87 AREA INSTALLED THE NEW STRAP WITH RIVETS I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-  001, PARA6, PAGE.7B-23
